# SDR 2007UALA02194

- Difficulty date: June 23, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Aircraft time: 42,256 hours, 30,695 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME CRACKED AT OB LOWER CORNER OF LOWER BOTTOM DOOR STOP FITTING VERIFIED BY HFEC, NR (12166-1400-0001).  FABRICATED AND INSTALLED 2 EA ANGLE AND FILLER REPAIR.
